MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 01940
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Account reported that customer complained about an allergy to the abutments.
 
Event or Problem Description
Account reported that customer complained about an allergy to the abutments.Zest evaluation: there is no product experience reported as for allergic reactions caused by the use of zest abutments.The zest abutment product does not contain nickel; therefore, the patient could not have an allergic reaction from the abutments.No physical evaluation can be performed as product was not returned.Zest was unable to find evidence of a manufacturing issue per current records, and believes that the components do not present any manufacturer errors.

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
MDR Report Key11942622
Report Number2023950-2021-00216
Device Sequence Number1152836
Product Code DZE
UDI-Device Identifier00840481100277
UDI-Public00840481100277
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number01940
Device Catalogue NumberN/A
Device Lot NumberL11LR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;